# SDR 9517279864

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL THE INTERIOR HANDLE FROM THE CLIPS AND DROP THE TAIL CONE.  ALSO, FOUND THAT INADEQUATE FORCE WAS REQUIRED TO PULL THE EXTERIOR HANDLE FROM THE CLIPS AND THAT CABLE RUN 301A WAS FRAYED.  ADJUSTED THE CLIPS/RELEASE SYSTEM AND REPLACED THE CABLE, CHECKED OK.
